# SDR MWEA020234

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 59192371
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK STRINGER NR 12 HAS SPOTS OF LIGHT CORROSION JUST OUTBOARD OF STATION XRS 91 AND FASTENERS ON FORWARD AND AFT SIDE WITH CORROSION BETWEEN STATION XRS 91 AND 111.  REMOVED FASTENERS.  REMOVED CORROSION.  BLENDED CORROSION FOUND ON STRINGER FORWARD FLANGE.  INSTALLED REMOVED FASTENERS.
